# SDR C2XA07SH079

- Difficulty date: September 21, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 13,256 hours, 10,192 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 14540326404
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND PANEL 191 FR WITH COMPOSITE DAMAGE AND TORN EROSION TAPE.  MAINTENANCE REPAIRED PNL 191 FR IAW  EC 5750-01315 REV D.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
